# SDR 9624479965

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 2120 · Air Distribution System
- Part: Air Press Reg
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NOTICED A PLASTIC SMELL IN THE COCKPIT.  SUPPLY PRESSURE INDICATORS SHOWED LEFT .31, RIGHT .38 PSI.  RETURNED TO NORMAL PRESSURE AND SMELL DISSIPATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AIR PRESSURE REGULATOR.
